# SDR HEEA968533

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 6710 · Main Rotor Control
- Part: Tube Assy
- Part number: 206001191001
- Condition: Cracked
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH CRACKS AT CLEVIS END OF TUBE APPROXIMATELY 1/2" TO 3/4" LONG. REPLACED WITH SERVICEABLE TUBE.
